We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Mucinex Sinus-Max Pressure & Pain Caplets- 20ct

    Mucinex Sinus-Max Pressure & Pain Caplets- 20ct

    Product ID: A10109864

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $15.90
    Select
    2 
    $30.80
    Select
    3 
    $45.70
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Relieves minor aches & pains
    • Helps loosen phlegm
    • Relieves sinus congestion & pressure

    Description:

    When sinus congestion builds, the pressure can be unbearable. You want to get on with your day, but your head feels achy and heavy, and your congestion makes it hard to breathe. Mucinex Sinus-Max Pressure & Pain fights mucus, sinus pressure, and headache, so your worst symptoms don't get the best of you. Mucinex Sinus-Max Pressure & Pain has a triple-action formula that contains three maximum strength medicines.* One medicine reduces swelling in the nose that causes sinus pressure. Another medicine thins and loosens mucus. And the third medicine relieves pain and headaches.

    Directions

    do not take more than 12 caplets in any 24-hour period. Adults and children 12 years and older: take 2 caplets every 4 hours. Children under 12 years of age: do not use. < /p>

    Ingredients

    Active Ingredients: Acetaminophen 325 mg , Guaifenesin 200 mg , Phenylephrine HCl 5 mg


    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS